# SDR AALA20111021DFW05

- Difficulty date: October 21, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 51,237 hours, 8,223 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED FLAP INDICATION SPLIT 1 DEGREE FROM RIGHT TO LEFT. NO EICAS MESSAGE INDICATED.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 1 FLAP POSITION TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
